Sweats effect of Abilify

We have 364 consumer reports for Abilify. Sweats effect occurred in 2%.

Patients statistics on Sweats side effect for Abilify

Female
Male

Average weight in Lbs
171.41
169.76

Average height in Ft
5′ 6″
6′

Average age
31
34

Abilify Circle Diagram 7 consumers of 364 reported about Sweats

  1. Susan A. Lehmann says:
    4.5 rating

    Abilify for Hallucinations

    I took Abilify / Arpoya for a few weeks. Only 5mg and slowly increased up to 15mg. In parallel, Amisulprid of 125mg down. Until 10mg Abilify I felt like a bad drug addiction but after 1 week 10mg intake disappeared. Then I felt pretty clear, but since I was very tired and tired, I always took these in the evening. Slight sleep disorders occurred but were still ok. Slight sweats. With the 15mg intake, I was not so good, despite holding out several days, it did not get better. The sweat dripped so only after a little effort so from the face there were extreme riots and despite taking in the morning I just can not sleep. The senses and nerves were extremely awake and sitting as well as lying at night was almost impossible. As uncomfortable as it almost hurt. The head simply did not go down tiredly from the illuminated waking. The muscles were like rubber in the legs, powerless and limp and I was totally joyless. Felt like a robot. Despite down dosing on 10mg then on 5mg the side effects did not end. The extreme so-called seat discomfort has now become much less at 2.5mg, the subdued joyless feeling is gone, and light sweats have become very rare. The symptoms of hearing the voices did not go away even at 15mg, so I had to top up the Amisulprid all the time. In my opinion, the Amisulprid for hearing voices is still the best remedy, but I have gained 20kg in a short time so I wanted to prove Abilify. Since the side effects of Abilify for me were too unbearable and the symptoms of hallucinations were not resolved, I can not recommend it in this regard. Now at 2.5mg (dissolved in the water, because not divisible) I finally feel well again have strength in my legs and feel again joy in life and the drive is back again. Will it in the next 3 days kpl. let slip out. Have within 2 weeks then creep from 15mg to 0mg and get no Absetzsymptome or the like. Now I also have ADHD and get Ritalin, which might be the reason why it did not bring the desired effect for me. It was worth a try, but climb back to Amisulprid which helps me in low dosage at 125mg very well against the stimulation! I hope I could help with my experience.

  2. Frank L. Staggs says:
    4.5 rating

    Abilify for Depression

    In the course of my depression and my anxiety disorders, I also got strong mood swings. I was u.a. aggressive. In contrast, the drug helped me immediately. The effect was rapid and effective. The side effects were catastrophic at least in the first days: collapse; I could not even walk about an hour after taking it; Nausea; Break; I almost slept through the first three days after my first ascent, but I was awake for one to two hours in between; restless legs set in; All side effects, except for the restless legs, went away after about two weeks. However, I remained fidgety, so I could not sit still. Reading or working was very difficult or sometimes impossible.

    Side effects: Restless legs; Vomit; Sweats; Fatigue
  3. Betty O. Combs says:
    5.0 rating

    Dear User This medicine / poison / drug brings nothing but s..eisse !!! Too many side effects that last a long time. The doctor prescribed it prematurely and thoughtlessly. (To all bad he had not noticed my blood pressure problems & gt; = (.) The pharmaceutical industry had almost killed me.For 5 months I fight with the side effects (senseless anxiety -no reasons, forgetfulness, fever + sweats – chills, migraine, Tiredness – sleep disorders, muscle spasms, dulling of good emotions, eructation – belching, no appetite bad digestion, concentration loss -.-) Greetings And no good day Jana Medvediva

  4. William R. Barone says:
    4.0 rating

    Abilify for Depression

    A disaster, one of the worst drugs I have ever taken. Strong nausea after taking, trembling, sweats, severe nausea, the feeling of being in front of him. I warn against it, I had a collapse in a pharmacy, I could not do more! I am glad to be away from it, and now let myself be treated by a naturopathic practitioner, I have completely lost confidence in most conventional medicine (other medications tried), but this drug was the torment of all, I was really bad after taking this drug , really pretty, pretty bad. I advise against it, if conventional medicine then switch to alternatives (although chemistry), but have for example the drug Seroquel the better experience. (Although today I do not even touch tablets anymore and only treat complementary medicine …)

    Side effects: Vomit; Sweats; Tremble; Nausea
  5. Margaret C. Halstead says:
    4.0 rating

    Abilify for Psychosis

    Have massive problems with Abilify 10mg! Cravings, sleep disorders, sweats, nightmares when temporary sleep occurs, paranoia, difficulty keeping the urine, difficulty with body temperature, lack of concentration, etc. Can not recommend the drug! Had already several medications are not recommended, they all have many side effects!

  6. Peter M. Campbell says:
    3.0 rating

    Abilify for Drive disorders; Psychosis

    By taking 10 mg of Abilify and drinking a cup of coffee, I’m not just wide awake, but strangely enough like Speed. Although my drive disorders are gone, but come back after about 2-3 hours. In the meantime, I would my condition 30min. after taking it as full on designate. My side effects are: confusion, sweats, and a kind of trance to report on my state of mind … any activity, conversation, and even many actions are not logically logical to me. In a nutshell: I’m not really there. It is time to live with my illness and to cure myself in a conventional way. I do not know yet how. The fact is, all the psychopharmaceuticals I have ever taken have not only changed my personality but also my feelings my personality and my perception of the environment. To anyone who has tried Medis, if there are any signs of any of these side effects, immediately change the doctor (to discuss a sedation) or try another medicine. P.S: Does it have something to do with nicotine consumption ????